# SDR SWAA2025011374941

- Difficulty date: December 7, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER ANGLE ATTACH VAPOR BARRIER BS 663.5 RBL 48.5 (MARKED)<[01] REMOVED AND INSTALLED NEW ATTACH ANGLE ON VAPOR BARRIER BS663 RBL33-RBL64; PER SRM 57-10-10-2R-5 AND DWG 111A1000; ID: 178; REV: B;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
